ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/q5183-3412-9769-d

Some Subordination Results for Certain Class with Complex Order Defined by Salagean Type \(q\)-Difference Operator

Aouf, M. K. , Seoudy, T. M.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 4.
The theory of the basic quantum calculus (that is, the basic \(q\)-calculus) plays important roles in many diverse areas of the engineering, physical and mathematical science. Making use of the basic definitions and concept details of the \(q\)-calculus, Govindaraj and Sivasubramanian [10] defined the Salagean type \(q\)-difference (\(q\)-derivative) operator. In this paper, we introduce a certain subclass of analytic functions with complex order in the open unit disk by applying the Salagean type \(q\)-derivative operator in conjunction with the familiar principle of subordination between analytic functions. Also, we derive some geometric properties such as sufficient condition and several subordination results for functions belonging to this subclass. The results presented here would provide extensions of those given in earlier works.
Keywords: analytic function, subordinating factor sequence, hadamard product (or convolution), \(q\)-derivative operator, Salagean operator
Language: English Download the full text  
For citation: Aouf, M. K. and Seoudy, T. M. Some Subordination Results for Certain Class with Complex Order Defined by Salagean Type \(q\)-Difference Operator, Vladikavkaz Math. J., 2020, vol. 22, no. 4, pp. 7-15. DOI 10.46698/q5183-3412-9769-d
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |